What causes too much vitamin b-12 in the blood?

B12. Usually overdosage of oral or injectable, it is not common to have excess just with diet, and is not dangerous.

Related Questions

What could cause high vitamin b-12 levels in blood? Do not take supplements!

Needs evaluation. I am sorry to tell you that high B12 levels can be a sign of serious health problems including liver ; kidney disease, myelproliferative disorders including leukemia ; polycythemia vera ; hypereosinophilic syndrome. High intake of B12 does not cause these. It is important for you to be evaluated to find the underlying cause. See http://healthyeating.Sfgate.Com/high-vitamin-b12-mean-9057.Htm. Read more...

Can the supplement vitamin b-12 cause painful (widening) of blood vessels to the skin (feet) resulting in skin feeling hot?

Vit B-12. People frequently feel flushing, usually of face, sometimes to the point that they are unable to take it. The feet swelling would suggest something else going on. Read more...

What is the relationship between taking vitamin b-12 and the likelihood of getting blood clots?

Pro clot. Too much B12 can lead to a clot. If you don't need it for a deficiency then stop. Read more...
Low or unrelated. Cyanocobalamin or vitamin B12 is important for normal erythrocyte formation (red blood cell). If b 12 is deficient, one gets pernicious anemia and the mean corpuscular volume (MCV) climbs > 100. Gastric bypass, gastric resection surgeries increase the risk of pernicious anemia. But as to increased risk for DVT or deep venous thrombosis ("blood clots") vitamin B12 palys little if any role. Read more...

Is there a supplement I can take to build up my blood am currently taking vitamin b 12 but it's not working my eyes are still pale?

Real science. Shotgun approach to anemia is worse than useless, you risk missing serious disease. If you are iron deficient, your physician needs to figure why. Many anemias are unrelated to diet. Demand an explanation from your physician. Best wishes . Read more...

Can achlorhydria cause vitamin b-12 deficiency?

Achlorhydria B12. You need to have acid in the stomach to assist with the the absorption of B12 (too technical to explain here). Without acid due to an acquired condition such as achlorhydria or to medication affects (from proton pump inhibitors which are commonly prescribed), you can develop B12 deficiency. Read more...
Yes. Yes, B12 from food requires acid for absorption. B12 from supplements does not. Consider taking betaine hcl with each meal. Read more...